7.. Xingfan Chen, Fei Guo*,Periodic Solution for Second order Hamiltonian Systems with asymptotically linear condition, Front. Math. China, Submitted.
点击次数:
上一条:8.Fei Guo*,Xingfan Chen,Mingwei Wang, Multiplicity of periodic solutions for superquadratic second order nonautonomous Hamiltonian systems, Acta Mathematica Sinica,(English Series), Submitted.
下一条:6.Xiaofei Zhang, Fei Guo*, Existence of periodic solutions of a particular type of super-quadratic Hamiltonian systems, J.Math.Anal. Appl., 2015, 421 (2):1587–1602.